# SDR UPS02239865

- Difficulty date: October 23, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 52,741 hours, 40,885 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 990 S29l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI SUSPECT CRACK AT FUSELAGE FRAME ATTACH POINT AT BS 990 STR. 29L IN A FT CARGO BAY     REPAIRED FRAME AS PER SRM 53-10-4 FIG 11
